Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
The numerical approximation of center manifolds in Hamiltonian systems
Du WH, Beyn W-J (2003)
Journal of Mathematical Analysis and Applications 288(1): 28-46.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="bordered"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung